Alert archive / Idaho / Freeze Warnings in 2012

Freeze Warning 7, NWS Pocatello, ID

June 6, 2012

NWS Pocatello, ID issued this freeze warning at Jun 6, 2012, 2:42 AM MDT. It took effect at Jun 7, 2012, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2012, 2:42 AM MDT (08:42 UTC)
In effect from
Jun 7, 2012, 2:00 AM MDT
Expired
Jun 7, 2012, 8:53 AM MDT
In force
7 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WWUS75 KPIH 060842
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
242 AM MDT WED JUN 6 2012

IDZ017-062100-
/O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
/O.CON.KPIH.FZ.W.0006.120606T0900Z-120606T1500Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
242 AM MDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. ANOTHER
FREEZE WARNING IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY.

* TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT
  AND THURSDAY MORNING...29 TO 33 DEGREES. 

* LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES NOT
  INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY.

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE. 

&&

$$

IDZ020-021-062100-
/O.UPG.KPIH.FZ.A.0003.120607T0800Z-120607T1600Z/
/O.NEW.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
242 AM MDT WED JUN 6 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM MDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF MORE
  POPULATED AREAS. 

* LOCATIONS INCLUDE... IDAHO
  FALLS...REXBURG...RIGBY...BLACKFOOT...AND AMERICAN FALLS. MOST
  OF THE CITY OF POCATELLO WILL BE ABOVE FREEZING ALTHOUGH COLD
  POCKETS IN TOWN SHOULD SEE A LIGHT FREEZE.

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE DAMAGED
  OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

&&

$$
5 follow-up statements
410 
WWUS75 KPIH 061456
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
856 AM MDT WED JUN 6 2012

IDZ017-062130-
/O.EXP.KPIH.FZ.W.0006.000000T0000Z-120606T1500Z/
/O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
856 AM MDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY. 

* TEMPERATURES...29 TO 34 DEGREES FOR THIS MORNING. FOR TONIGHT 
  AND THURSDAY MORNING...29 TO 33 DEGREES. 

* LOCATIONS INCLUDE...SHOSHONE....CAREY...RICHFIELD. THIS DOES 
  NOT INCLUDE BURLEY AND AREAS IMMEDIATELY SURROUNDING THE CITY. 

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE 
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ020-021-062130-
/O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
856 AM MDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY. 

* TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF 
  MORE POPULATED AREAS. 

* LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... 
  BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO 
  WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD 
  SEE A LIGHT FREEZE. 

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE 
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

&&

$$
029 
WWUS75 KPIH 061523
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
923 AM MDT WED JUN 6 2012

IDZ017-020-021-062330-
/O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT
923 AM MDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY. 

* TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF 
  MORE POPULATED AREAS. 

* LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... 
  BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO 
  WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD 
  SEE A LIGHT FREEZE. 

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE 
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

&&

$$
251 
WWUS75 KPIH 061925
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
125 PM MDT WED JUN 6 2012

IDZ017-020-021-071130-
/O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT
125 PM MDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT
THURSDAY. 

* TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF 
  MORE POPULATED AREAS. 

* LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... 
  BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO 
  WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD 
  SEE A LIGHT FREEZE. 

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE 
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

&&

$$
939 
WWUS75 KPIH 070736
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
136 AM MDT THU JUN 7 2012

IDZ017-020-021-071600-
/O.CON.KPIH.FZ.W.0007.120607T0800Z-120607T1600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT
136 AM MDT THU JUN 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING. 

* TEMPERATURES...26 TO 33 DEGREES ESPECIALLY AREAS OUTSIDE OF 
  MORE POPULATED AREAS. 

* LOCATIONS INCLUDE... IDAHO FALLS...REXBURG...RIGBY... 
  BLACKFOOT...AND AMERICAN FALLS. MOST OF THE CITY OF POCATELLO 
  WILL BE ABOVE FREEZING ALTHOUGH COLD POCKETS IN TOWN SHOULD 
  SEE A LIGHT FREEZE. 

* IMPACTS...PLANTS AND SENSITIVE VEGETATION WILL LIKELY BE 
  DAMAGED OR RUINED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. MAKE SURE PLANTS...GARDENS AND OTHER
VEGETATION ARE COVERED OR BROUGHT INDOORS IF AT ALL POSSIBLE.

&&

$$
566 
WWUS75 KPIH 071453
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
853 AM MDT THU JUN 7 2012


IDZ017-020-021-071600-
/O.CAN.KPIH.FZ.W.0007.000000T0000Z-120607T1600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...SHOSHONE...CAREY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT
853 AM MDT THU JUN 7 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
FREEZE WARNING. 

AT 840 AM MDT TEMPERATURES ACROSS THE EASTERN MAGIC VALLEY AND
UPPER SNAKE PLAIN HAVE WARMED WELL ABOVE FREEZING...THEREFORE THE
WARNING WAS CANCELLED. TEMPERATURES THIS MORNING FELL BELOW
FREEZING IN NEARLY ALL OF THE SNAKE PLAIN. IDAHO FALLS TIED THEIR
RECORD WITH 31 DEGREES SET IN 1950. THE POCATELLO REGIONAL AIRPORT
REPORTED A MORNING LOW OF 30 DEGREES. WARMER TEMPERATURES ARE
FORECAST FOR THE LOWER VALLEYS FRIDAY MORNING...MAINLY UPPER 30S
AND LOWER 40S.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this freeze warning went out at Jun 6, 2:24 AM MDT, 18 minutes earlier.

Area forecast discussion, Jun 6, 2:24 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
224 AM MDT WED JUN 6 2012

.DISCUSSION...THE PESKY STORM SYSTEM FROM THE PAST COUPLE OF DAYS
WILL CONTINUE TO SWING NORTHWARD TODAY. RAIN AND SNOW SHOWERS
CURRENTLY ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS
WILL DIMINISH DURING THE DAY AS THE SYSTEM PULLS AWAY. WE WILL BE
LEFT WITH BREEZY CONDITIONS ALONG WITH COOL DAYTIME TEMPERATURES.
RIGHT NOW...WE WILL BE RIGHT AT THE LOW END OF WIND IMPACTS ON
AMERICAN FALLS RESERVOIR AND WILL NOT BE ISSUING AN ADVISORY FOR
TODAY. WE WILL START OUT IN THE 30S AND 40S...20S IN THE HIGHER
ELEVATIONS... AND ONLY WARM TO THE 50S/LOWER 60S IN THE VALLEYS
AND 40S IN THE MOUNTAINS. THE FREEZE WARNING FOR PORTIONS OF THE
MAGIC VALLEY FOR THIS MORNING REMAINS IN PLACE. IT WILL BE EVEN
COLDER TONIGHT ACROSS ALL AREAS. LOWS WILL DROP INTO THE 20S AND
30S EVERYWHERE TONIGHT. THE HIGHER VALLEYS WILL BE EVEN COLDER
WITH LOWS DROPPING INTO THE 10S. THIS WILL BRING WIDESPREAD FROST
AND FREEZE CONDITIONS TO EASTERN IDAHO. WE WILL BE ISSUING ANOTHER
FREEZE WARNING FOR TONIGHT AND THURSDAY MORNING OVER MOST OF THE
SNAKE PLAIN. EVEN THOUGH OTHER AREAS WILL NOT OFFICIALLY HAVE A
FREEZE WARNING IN EFFECT...THE KEY IS FOLKS NEED TO MAKE SURE ALL
PLANTS AND SENSITIVE VEGETATION IS TAKE CARE OF TONIGHT AS THIS
COULD EASILY HARM OR DESTROY THEM.

WE WILL SEE A BRIEF BREAK TOMORROW AS EASTERN IDAHO WILL BE IN
BETWEEN STORM SYSTEMS. BY TOMORROW EVENING AND LASTING THROUGH AT
LEAST SATURDAY...ANOTHER PERIOD OF SHOWERS WITH A FEW
THUNDERSTORMS IS EXPECTED AS ANOTHER SLOW MOVING STORM CROSSES THE
REGION. WE WILL BE CATCHING THE SOUTHERN END OF THIS ONE AS THE
MAIN PART OF MOVES ALONG THE INTERNATIONAL BORDER. THE MODELS ARE
STRUGGLING A BIT WITH HOW QUICK TO MOVE THE SYSTEM OUT. FOR THIS
MORNING WE WILL KEEP SOME MENTION OF RAIN AND SNOW SHOWERS GOING
FOR MOST EVERYONE WITH THE HIGHEST PROBABILITIES FOR NORTHERN
LOCATIONS. IF THE CURRENT TREND CONTINUES...AREAS FARTHER SOUTH
AMY BE COMPLETELY DRY BY SUNDAY WITH JUST A FEW SHOWERS ALONG THE
MONTANA BORDER. FOR NEXT WEEK...IT APPEARS A MORE ZONAL FLOW WILL
DEVELOP ACROSS THE WEST. THIS WOULD BRING THE OCCASIONAL SURGE OF
MOISTURE FROM THE PACIFIC FOR A FEW SHOWERS AND THUNDERSTORMS
ESPECIALLY ACROSS HIGHER TERRAIN. HIGH TEMPERATURES WILL QUICKLY
REBOUND TO THE 70S AND 80S FOR MANY LOCATIONS FOR THE REST OF THE
FORECAST PERIOD...WITH THE EXCEPTION BEING OVER THE WEEKEND. IT
APPEARS THAT HIGHS WILL ONLY REACH THE 50S AND 60S AGAIN AND LOWS
IN THE 20S AND 30S.  KEYES

&&

.AVIATION...MORNING STRATUS SHOULD CLEAR AS TEMPERATURES WARM AND
THE GUSTY WINDS AID IN MIXING OUT THE HUMIDITY.  WIND WILL ACTUALLY
SUBSIDE SOME DURING THE AFTERNOON...AGAINST THE NORMAL EXPECTED
BEHAVIOR.  UPPER LEVEL RIDGING AND UNLIMITED CIGS AND VSBYS
CONTINUE THROUGH AT LEAST FRI.  MESSICK

&&

.FIRE WEATHER...ITH PLENTY OF MOISTURE LEFT BEHIND YESTERDAYS STORM
AND THE COLD TEMPERATURES LINGERING...NOT MUCH SHOULD BE HAPPENING
FIRE-WISE IN SPITE OF GUSTY WIND CONTINUING.  UPPER LEVEL RIDGING
WILL DEVELOP A WARMING AND DRYING TREND STARTING THU...BUT ANOTHER
LOW IS EXPECTED ON SAT.  WHILE WIND WILL BE STRONG AGAIN ON SAT...IT
SHOULD BE FOLLOWED BY COLDER TEMPERATURES AND HIGHER
HUMIDITY--THOUGH NOT ON THE SCALE SEEN YESTERDAY.  DRYING AFTER THE
WEEKEND RETURNS...WITH TEMPERATURES WARMING UP TO NEAR NORMAL BY
NEXT TUE.  MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING UNTIL 9 AM MDT THIS MORNING IDZ017.

FREEZE WARNING FROM 2 AM TO 10 AM MDT THURSDAY IDZ017-020-021.

&&
Hazardous weather outlook, Jun 5, 4:20 AM MDT, 22 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
420 AM MDT TUE JUN 5 2012

IDZ017>025-031-032-061230-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
420 AM MDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SNOW IS POSSIBLE TONIGHT IN THE CENTRAL IDAHO MOUNTAINS. MOST
LOCATIONS IN THE 6000 FOOT TO 8500 FOOT ELEVATION SHOULD RECEIVE
ONE INCH OR LESS. ABOVE 8500 FEET EXPECT HIGHER AMOUNTS. BREEZY
WIND IS ALSO EXPECTED IN THE SNAKE RIVER PLAIN. IN THE EASTERN
MAGIC VALLEY...TEMPERATURES ARE EXPECTED TO APPROACH FREEZING AND
POSSIBLY TURN EVEN COLDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY NIGHT...TEMPERATURES IN THE SNAKE RIVER PLAIN AND
MOST OF THE ALPINE VALLEYS AND HIGHLANDS WILL COOL TO NEAR THE
FREEZING POINT. A FREEZE WATCH HAS BEEN ISSUED FOR THE SNAKE RIVER
PLAIN ON WEDNESDAY NIGHT. ANOTHER LOW IS EXPECTED TO BRING
THUNDERSTORMS...RAIN SHOWERS...AND VERY WINDY CONDITIONS TO
EASTERN IDAHO ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

Nearby

Freeze Warnings in Idaho, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.